A soldier dies in Navarra after receiving the AstraZeneca vaccine

A 35-year-old soldier from the Navarrese Aizoain barracks died this Saturday after being vaccinated with AstraZeneca. The corporal suffered a cerebral sinus thrombosis with thrombocytopenia and cerebral hemorrhage,

The young man, whose initials were FPB, was vaccinated on April 7. The Pharmacovigilance Center of the Department of Health of the Government of Navarra received the communication of an “adverse effect with a fatal outcome” after the corporal suffered the effects and entered a situation of brain death this weekend.

The soldier belonged to the Pamplona Mountain Hunters America 66 Infantry Regiment.

The soldier was vaccinated on April 7

As reported by the Spanish Troop and Sailor Association (ATME), the soldier suffered severe headaches and acute discomfort, forcing him to go to the first-aid service and later to the hospital emergency services.

A week later he had to be admitted, and from there his situation worsened very quickly.

According to the planned procedure, the death has been reported to the Spanish Agency for Medicines and Health Products (AEMPS) as well as the rest of the Autonomous Pharmacovigilance Centers.

The case of this soldier is added to that of an Andalusian teacher, whose autopsy concluded that it was possible to find

See also  Which autonomous communities require a PCR or antigen test to enter?
Loading Facebook Comments ...
Loading Disqus Comments ...